Open Access
Translator Disclaimer
2007 Some bounding inequalities for the Jacobi and related functions
H. M. Srivastava
Banach J. Math. Anal. 1(1): 131-138 (2007). DOI: 10.15352/bjma/1240321563

Abstract

The main object of this paper is to present several bounding inequalities for the classical Jacobi function of the first kind. A number of closely-related inequalities for such other special functions as the classical Laguerre function are also considered.

Citation

Download Citation

H. M. Srivastava. "Some bounding inequalities for the Jacobi and related functions." Banach J. Math. Anal. 1 (1) 131 - 138, 2007. https://doi.org/10.15352/bjma/1240321563

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1131.26005
MathSciNet: MR2350202
Digital Object Identifier: 10.15352/bjma/1240321563

Subjects:
Primary: 26A33
Secondary: 26D15 , 33C15 , 33C45

Keywords: Bessel function of the first kind , confluent hypergeometric function , Gauss hypergeometric function , Jacobi functions , Jacobi polynomials , Krasikov's uniform bound for the Bessel function , Laguerre function , Landau's inequalities for the Bessel function , Love's inequalities , Luke's bound for the confluent hypergeometric function , Olenko's bound for the Bessel function , Riemann-Liouville fractional derivative

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top